# SDR 07FDEA02653

- Difficulty date: July 28, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 19,854 hours, 10,212 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FRAME 31 BETWEEN SEAT TRACKS NR L4 AND NR 5L HAS A .5 INCH CRACK AT STIFFENER.  CUT OUT CRACKED SECTION OF FLOORBEAM IAW A300-600 FREIGHTER SRM 53-10-15.  FABRICATED AND INSTALLED REPAIR ANGLE AND FILLER IAW A 300-600 FREIGHTER SRM 53-10-15.  ALODINED FLOORBEAM, REPAIR ANGLE AND FILLER IAW A300-SRM 51-21-10.  PRIMED ALL PARTS IAW A300 SRM 51-75-10.  TOPCOATED REPAIR IAW A300 SRM 51-75-10.
